# SDR DXTA200601322

- Difficulty date: March 28, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N354QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600356
- Aircraft time: 9,573 hours, 7,758 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: B-Nut
- Condition: Loose
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

UPON TAXI INTO KTHV RT PILOT LOST BRAKES MOMENTARILY WITH POWER BRAKE LOW PRESSURE LIGHT ON.  BRAKE RESERVOIR IS LOW.  LT WHEEL WELL AND FLAP COVERED IN FLUID.  FOUND LOOSE B-NUT IN LT WHEEL WELL ON BRAKE LINE, TIGHTENED LINE, SERVICED BRAKE RESERVOIR, BLED BOTH BRAKES, RESERVICED RESERVOIR, CLEANED WHEEL WELL.  LEAK CHECK GOOD, TAXI CHECK GOOD, RESET RCDR.  ALL WORK DONE IAW CESSNA CITATION ULTRA MAINTENANCE MANUAL 32-42-00, 12-12-02 CORP.
